# SDR FDEA202207011653

- Difficulty date: July 1, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11
- Aircraft serial: 48753
- Aircraft time: 86,105 hours, 18,051 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Zone 183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STATION 1701 TO STATION 1721 LONGERON 52 FOUND CORROSION. CORROSION AT CENTER CARGO - STATION 1701 TO STATION 1721 LONGERON 52 REMOVED   AND FOUND EXCEED LIMIT AS PER SRM 53-00-05-2R REPAIR 1 FIGURE 203. REPAIR CARRIED   OUT AT CENTER CARGO STATION 1681 TO STATION 1721 LONGERON 52 AS PER EA # 1-5310-  T0369412 P1 TITLE : FUSELAGE - MAINFRAME - AFT INTERMEDIATE FUSELAGE - CORROSION   FOUND ON LONGERON L-52 AT STA 1701. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
